# SDR TAOA109608

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926TS
- Make and model: Boeing 727227
- Aircraft serial: 20774
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: 651680221
- Condition: Exceeded Limits
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, THE VERTICAL STABILZIER TENSION TIES REQUIRED REWORK ACCORDING TO BOEING SB 55-0071.  THE REWORK DIMENSIONS SET FORTH EXCEEDED THE SB LIMITS.  REWORK DIMENSIONS WERE APPROVED BY BOEING.  (X)
